Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What Could Cause Menstrual Irregularity?

HELLO MAM/SIR I HAV A PROBLEM RELATE WID MANSTRUSATION CYCLE.ND MY M. C. DISTRUBED FROM DEC. 2011 ND FROM THAT DATE M.C. WAS NOT COMING .THEN I WAS USED THE MEDICINE LIKE ASOKARISTH,(2 BOTTLES)THEN I USED THE MPTP TABLET THIS TABLET WAS GIVEN BY CHEMIST THEN MY MOM SAID IT WAS USED FOR PERGNANT WOMEN.ONLY 1ST TABLET I HAD EAT .THEN I WAS USEDMEDICINE ........I FORGET NAME BUT I REMEMBER 20 -21 TABLET COURSE IS THERE.THEN I USED THAT AFTER 1-2 WEEK MY M.C. COMES ND TOMARROW IS 5TH DAY OF MY M.C.PLZ SUGGEST ME CORRECT MEDICINE WHICH HAVE LESS SIDE EFFECT.PLZ GUIDE ME MY NAME IS DIKSHA I M FROM AMBALA. I M 22 YEAR OLD.MY NO IS 0000 ND MY E. MAIL I.D. YYYY@YYYY . PLZZZZ GUIDE ME WHAT I DO?..............................................................
Thu, 13 Jan 2022
Report Abuse
General & Family Physician 's  Response
Hi,

Menstrual irregularity can be due to physical or psychological stress, long standing illness, breast feeding or hormonal imbalance. The bleeding you had was withdrawal bleeding, as you stopped pills in a week's time. I would advise you to consult your gynecologist and get investigated to ascertain the cause followed by cause specific treatment.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Vasudha Jayant Athavale, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Loading Online Doctors....
What Could Cause Menstrual Irregularity?

Hi, Menstrual irregularity can be due to physical or psychological stress, long standing illness, breast feeding or hormonal imbalance. The bleeding you had was withdrawal bleeding, as you stopped pills in a week s time. I would advise you to consult your gynecologist and get investigated to ascertain the cause followed by cause specific treatment. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Vasudha Jayant Athavale, General & Family Physician